MAUDE Adverse Event Report: INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM

INPECO SA ACCELERATOR A3600; LABORATORY AUTOMATION SYSTEM
Model Number ACP
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The distributor reported the wire 207 was not securely fastened into relay 2ka1.The loose wire connection caused a short circuit.The 207 wire conducts 24v.The event caused the damage of the 620840010.0 cable and melted parts of the wire tray.The electrical panel is located inside the aliquoter module behind the protective covers.Usually users cannot come in direct contact with the impacted component.In this case the event occured during the module installation so the cover was not in position yet.Only trained service personnel was working on the module.Due to the relay 2ka1 malfunction, the aliquoter module pc was not powered.All the electrical components included in the accelerator a3600 automation system are tested for flame retardancy and they have a flammability rating at least v-2: in case of fire the electric parts are auto extinguishing in 10-30 seconds without any intervention of the laboratory personnel.The issue was fixed replacing the damaged cable and the relay.The instrument is now performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported a malfunction of the aliquoter module included in the accelerator a3600 automation system due to a short circuit inside the module electrical panel.The small electrical fire caused by the short circuit auto-extinguished without the intervention of any laboratory technicians.There are no reports of adverse health consequences due to the fire and the possible smoke.

Brand Name
ACCELERATOR A3600
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
INPECO SA
via torraccia 26
novazzano, 6883
SZ  6883
MDR Report Key8539414
Report Number3010825766-2019-00004
Device Sequence Number14067935
Product Code CEM
UDI-Device Identifier07640172341001
UDI-Public(01)07640172341001(11)181219
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121012
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberACP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2019
Initial Report FDA Received Date04/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1